# SDR SWAA2014012024326

- Difficulty date: December 24, 2013
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 57,020 hours, 45,674 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT KEEL BEAM CORRODED UNDER NUTPLATES BETWEEN BS 727 TO BS 717.  REPAIRED BEAM IAW SRM.
